# SDR HNAA2016050900141

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,308 hours, 63,706 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP CABIN EMERGENCY LIGHTS STARTED TO FLICKER WHEN PROP HEAT SELECTED. CYCLED PROP HEAT OFF AND LIGHTS STOPED. TURNED HEAT BACK ON AND EMERGENCY LIGHTS DID NOT COME BACK ON DUE TO EXTENSIVE HISTORY REQUIRES FURTHER TROUBLESHOOTING.  R & R RELAYS 2431-K18 AND  RELAYS 2431-K20 RAN AIRCRAFT PROP HEAT IAW RUN-UP MANUAL.   OPS CK GOOD.
